# SDR GTIA20121228548

- Difficulty date: December 28, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 26,354 hours, 12,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227900200900
- Condition: Cut
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A’S REPORTED EMERGENCY EXIT WINDOW 11A HAS AIR LEAK NOISE.  REMOVED LT WING EMERGENCY EXIT IAW MM.  FOUND .3750" CUT IN SEAL. REPAIRED IAW MM.
